Posted in: Odd + Funny, Technology

“Mobile Phone Dermatitis” — What?!

cell-phone-rash

If the constant talk of cell phones causing cancer isn’t enough, a group of British dermatologists now says your phone could also give you a skin rash.

The doctors say spending too much time with the device pressed against your face could cause something called “mobile phone dermatitis.” It happens when the body develops an allergic reaction to the nickel-filled surface of the phones, they say, and has been seen on cheeks and ears around the world.

But wait, there’s more!

“In theory it could even occur on the fingers if you spend a lot of time texting on metal menu buttons,” the doctors’ statement says.

Wonder if there’s any research showing how many ulcers are being caused by all the worry over cell phone health studies…

Articles And Offers From The Web

Comments

5 Responses to ““Mobile Phone Dermatitis” — What?!”

  1. Angie

    I've been to two doctors regarding this rash on my ears and cheek and they cant diagonose me. I wonder if this is what it is?

  2. Lars

    In Denmark there have been made research into some strange rashes occuring after mobilephone use. Cases where explained when the phones where tested for nickel and showed amounts of it. People had simply gotten nickel allergy from the phones, try having the phone tested for that metal.

  3. kari

    omg!!! i have had this nasty rash on my cheek for 4 mts now! at 1st i said it was a bacterial infection from my cell phone, but everyone said that cannot happen. so i started web-surfing and began thinking it may be cancer! there was no other unexplainable condition like mine! then – my aunt sent me this article – cell phone dermatitis – omg! i bet that is exactly what this is!!! so i have an appt w/ the dermatologist on the 30th and will take this article to him. thank you for this! you have eased my mind!

  4. kari

    angie, what are your symptomes? i am trying to ffigure out if they are similar to mine….i too have been to doctors and used all kinds of creams…. nothing makes it completely go away and it keeps coming back.